Topics-
Products +
     

Disorder Questions and Answers (Q&A)

Sweating is a natural and healthy function of the body. Excessive sweating may imply the disorder hyperhidrosis, and this is genetically transmitted, as far as is known today. It is quite common, affecting around 2% of the population. It can be triggered by high emotion or by spicy foods. Witness this any time in the Indian restaurant!

Where there is a primary focal hyperhidrosis, the onset is typically at puberty, but some sufferers begin showing signs in primary school. It can be present at birth. The opposite disorder is anihidrosis, where the individual cannot produce sweat at all. Research has discovered that this is caused by a genetic mutation. However, the condition is extremely rare.

Continue Reading

2 Answers

The correct answer to this question is C. After a myocardial injury, Troponin I levels rise rapidly and are detectable within the hour, but Troponin I levels are not detectable in people who have not suffered a cardiac injury.

Lactate dehydrogenase is present in almost all body tissues but is not specific to heart muscle. ldh isoenzymes are useful in diagnosing cardiac injury. Complete blood count is obtained to review blood counts, and a complete chemistry is obtained to review electrolytes. Creatine kinase levels may rise with skeletal muscle injury, so the creatine kinase isoenzymes are required to detect cardiac injury.

Continue Reading

2 Answers

CAD refers to coronary artery disease and it is very dangerous to the patient. If someone has coronary artery disease, then they have a cardiovascular disease. There are many different types that affect the heart. Many people who suffer from one of these diseases would have pain in their chest. Although a person could be as healthy as can be, but contract coronary artery disease because it is in their family history.

However, a poor diet could also cause CAD. High cholesterol, obesity and smoking can result in CAD. Therefore, if a person who is obese and has coronary artery disease, the nurse should check out his diabetes history. This would show whether he is more susceptible to coronary artery disease.

Continue Reading

1 Answer

A myocardial infarction is otherwise known as MI and it is a problem that occurs due to blockage of blood to the heart or the heart stops for another reason. Most commonly, people know this medical problem as a heart attack. If a patient has an acute heart attack, then it is still a serious issue but patients usually recover after that.

To recover from a heart attack or a myocardial infarction, you may have to change parts of your lifestyle. You need to know how to take care of you by realizing the medicine you need to take. Also, you may be fearful and things may be affected including your ability to exercise which also affects your sexual activity.

Continue Reading

1 Answer

The answer to this is B. This will help decrease the amount of oxygen the heart needs in order to keep on going. The reason why morphine is given is it will be able to get rid of the uncomfortable symptoms. There are some doctors who feel that this should not be administered to some patients because it may lower the chances of the patient from recovering.

It will still depend on the person who is suffering from this condition and the doctor who is handling the situation. This condition is described by a lot of patients who experience it as very painful and they feel that the tightness in their chest is just extreme.

Continue Reading

1 Answer

Oxygen is one of the most important things that most organs in the body live off of. In order to be healthy, some people may need oxygenation. This means that certain organs were not getting enough oxygen and are needing more. This is where oxygenation comes into play. Myocardial oxygenation refers to needing more oxygen to the heart since myocardial refers to the heart.

Coronary artery disease is when the arteries are blocked or even partially blocked usually due to poor health and exercise. The blood can’t flow to the heart and therefore the heart is not receiving enough oxygen. If a nurse comes in contact with a patient who is showing signs of coronary artery disease, then he or she should increase the oxygen to the heart.

Continue Reading

1 Answer

The answer to this is letter B. This refers to 25 ml/hour. There is a formula that should be followed in order to reach this conclusion. The total volume divided by the total time of infusion in hours. If we would be using the details that are mentioned above, the formula would read ml/hour100 ml/4 hours = 25 ml/hour.

It is best that this will be learned by the physician immediately so that proper procedures will be done to help improve the patient’s condition. Heart failure is always a life-threatening condition that should be given proper treatment soon otherwise, it can be fatal.

Continue Reading

1 Answer

Digoxin consumption can result in poisoning, but oddly enough digoxin toxicity can come from the consumption of certain medicines that contain digoxin or from eating the plant foxglove which contains something like digoxin. Both of these problems after resulting in poisoning due to consuming too much is called digoxin toxicity. There are certain signs and symptoms of digoxin toxicity which include throwing up, no eating as much, vision is blurry and the heartbeat is abnormal.

The way to test a patient for digoxin toxicity is to conduct a blood test to determine if there is a large amount of digoxin in the body’s system or conduct an ECG. Therefore, if a nurse is assessing a patient and she finds that a client has digoxin toxicity, she or he would need to determine if the patient’s vision is blurry or changing.

Continue Reading

1 Answer

The answer to this is letter B. It should be noted that the defibrillator will not work unless the synchronizer switch is turned on. A defibrillator is a type of machine that is used in order to control the fibrillation of the heart. This is normally used when patients are undergoing a life-threatening situation that would need a jolt of electricity to possibly jump-start the heart into beating again.

Those who are undergoing cardiac arrest would need this type of machine. It will not work when the synchronizer switch has not been turned off. The main goal of this machine is to make sure that the heart will start beating normally again.

Continue Reading

1 Answer

The nurse should elevate the client's head to 90 degrees.

Other given options may induce the heart attack and can be proven as harmful for the health of the client. The hepato-jugular reflex is a reliable physical sign for the treatment and diagnosis of congestive heart failure. It occurs earlier than other conventional signs and symptoms of heart failure.

Continue Reading

1 Answer

Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.